# SDR EIAA9601

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26156114
- Condition: Failed
- Location: Nr 9
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

LAX - LOG PAGE F00612 - ON TAKEOFF ROLL, FELT SEVERE VIBRATION THROUGH AIRFRAME, ABORTED TAKEOFF, NR 9 TIRE BLOWN ON TAKEOFF.  REPLACED NR 9 TIRE PER MM 32-41-15, PERFORMED AXLE INSPECTION PER MM 32-41-15, PERFORMED 'TIRE TREAD LOSS' INSPECTION PER MM 5-51-34 AND 'HIGH ENERGY STOP' INSPECTION PER MM 5-51-01.  (X)
